# SDR UPS02438087

- Difficulty date: April 21, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Engine: Pwa JT9D7A
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Heat Exchanger
- Part number: 811945
- Part serial: BJ166
- Condition: Defective
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE:N/A ENG NR 2 OIL TEMP CLIMBED INTO YELLOW RANGE THEN HIT RED RADIAL 8 MIN LATER.  EXECUTED PRECAUTIONARY INFLIGHT SHUTDOWN AT 08H53Z.  REMOVED AND REPLACED FUEL HEATER VALVE AND FUEL /OIL COOLER.  ENG RUN AT EPR 1.18 FOR 32 MIN OIL TEMP 70 DEGREES C.  ALL CHECKS OK.
